# SDR DXTA200400367

- Difficulty date: August 22, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N872QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258472
- Aircraft time: 4,349 hours, 3,250 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 4,349 hours, 3,250 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 307081612
- Part serial: 9918055H0994
- Condition: Inoperative
- Location: P2t2
- Part time: 4,349 hours, 3,250 cycles
- Stage of operation: TO
- How discovered: C
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL NR 1 ENG TOOK 4-6 SECS TO ACHIEVE T/O POWER (95.5) PRIOR TO 80KTS, NR 1 ENG ROLLED BACK TO APPROX 93 PERCENT THEN UP TO 94 THEN BACK TO 91-20 PERCENT NR 2 ENG APR ACTIVATED AND ROLLED UP TO 98 PERCENT.   (ABORTED T/O)  REMOVED P2T2 SENSOR P/N 3070816-12, S/N 9918055H0994 AND INSTALLED NEW P2P2 SENSOR P/N 3070816-12 S/N 041789317272.  COMPLIED WITH ENGINE RUN F/T.  IAW LMM 72-02-15 REV. 3.
